Australian Teen Equestrian Star Gets Blood Clots in Her Legs,
Stomach and Lungs After 2nd Pfizer Dose
"I don’t even know where to begin.
On Thursday 21st at 10am I had my 2nd Pfizer shot.
That night I woke up so sick- vomiting, fever, wet in sweat, heart palpitations, headache, sore muscles & joints like hell, blurry vision.
I was in so much pain at this point crying I knew something was seriously wrong I’m the first person to dust it off and never cry.
The next morning I went to the doctors who then sent me to the emergency hospital.
I have been in the respiratory ward with clots all through my legs, stomach and through both lungs.
The amount of clots on my lungs is equivalent to having broken ribs so a little painful & hard to breathe.
As part of my treatment for my recovery I am now medicated & never have been in my life as a result of these I have internal bleeding & nose bleeds as one of the side effects of my medications along with a line of other things I choose to keep private.
I had no medical issues, underlying conditions, not medicated for anything. Completely healthy.
Never been sick.
Crazy to think to the left pic I was turfing with my family riding horses and the next pic is me just after my vaccination.
I now have numerous doctors & specialists for a minimum of 6-12 months this is my new normal. I have also been informed to not ride my horses, my motorbikes, & train- everything I am. Drive my car and go to work. I never wanted this jab & held off for as long as I could. I got it to keep my job.
If you know me personally you know how hesitant & scared I was of getting it.
Thank you everyone for the love & support. Please share my post to raise awareness of my life changing vaccination". Cienna
Last edited by Carol on Mon Jan 17, 2022 1:23 pm; edited 2 times in total